# SDR MASA97108

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39ZV
- Make and model: Beech 1900D
- Aircraft serial: UE39
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Power Section
- Condition: Failed
- Location: Rt Engine
- Part time: 5,599 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: B

## Discrepancy

AIRSHUTTLE - 5998 - MBS-PIT - AFTER LEVELING OFF AT CRUISE ALTITUDE THE RIGHT ENGINE LOST POWER.  THE CREW SHUTDOWN THE ENGINE AS A PRECAUTIONARY MEASURE AND FEATHERED THE PROP.  THE CREW THEN DECLARED AND EMERGENCY AND DIVERTED TO FNT, AIRCRAFT LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED THE POWER SECTION, OPS CHECK GOOD.  DUE TO OIL CONTAMINATION MAINTENANCE ALSO REMOVED AND REPLACED THE GAS GENERATOR AND PROP ASSY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
